# SDR 97ZZZX1319

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8677L
- Make and model: Piper PA-25-235
- Aircraft serial: 255427
- Engine: Lyc O540B2C5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Spring
- Part number: SL14995
- Condition: Broke
- Location: Shroud Tube
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ASSEMBLY OF THIS ENGINE, 6 SHROUD TUBE SPRINGS WERE INSTALLED, 3 BROKE WHEN THE NUT WAS TIGHTENED.  THESE SPRINGS WERE SUPPLIED AS PART OF A PACKET SET FROM SUPERIOR AIR PARTS.
